# SDR UALA2012021300863

- Difficulty date: February 13, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 49,184 hours, 19,554 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT AILERON OUT OF LIMITS FOR EXCESSIVE PLAY.  STARTED REMOVAL OF RIGHT OUTBOARD AILERON PER AMM.  REPLACED RIGHT OUTBOARD BLUE AILERON ACTUATOR PER AMM.  REPLACED BOTH ROD END FLANGED BUSHINGS PRECAUTIONARY.  AILERON IS NOW WITHIN LIMITS.
